Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2009, Article ID 828315, 19 pages
http://dx.doi.org/10.1155/2009/828315
Research Article

Existence and Stability Estimate for the Solution of the Ageing Hereditary Linear Viscoelasticity Problem

Fraunhofer-Institut für Techno- und Wirtschaftsmathematik, Gottlieb-Daimler Straße 49 D, 67663 Kaiserslautern, Germany

Received 19 January 2009; Accepted 23 April 2009

Academic Editor: Victor Zvyagin

Copyright © 2009 Julia Orlik. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. E. Mikhailov, “On some weighted Hardy type classes of one-parametric holomorphic functions—II: partial volterra operators in parameter,” Journal of Mathematical Analysis and Applications, vol. 222, no. 2, pp. 374–396, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. N. Kh. Arutyunyan and B. A. Shoĭkhet, “Asymptotic behavior of the solution of the boundary value problem of the theory of creep of inhomogeneous aging bodies with unilateral constraints,” Mechanics of Solids, vol. 16, no. 3, pp. 31–48, 1981. View at Google Scholar · View at MathSciNet
  3. P. Acquistapace, “Existence and maximal time regularity for linear parabolic integro-differential equations,” Journal of Integral Equations, vol. 10, no. 1–3, pp. 5–43, 1985. View at Google Scholar · View at MathSciNet
  4. A. Friedman and M. Shinbrot, “Volterra integral equations in Banach space,” Transactions of the American Mathematical Society, vol. 126, pp. 131–179, 1967. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. A. Lunardi, “Regular solutions for time dependent abstract integro-differential equations with singular kernel,” Journal of Mathematical Analysis and Applications, vol. 130, no. 1, pp. 1–21, 1988. View at Publisher · View at Google Scholar · View at MathSciNet
  6. J. Prüss, “On resolvent operators for linear integro-differential equations of Volterra type,” Journal of Integral Equations, vol. 5, no. 3, pp. 211–236, 1983. View at Google Scholar · View at MathSciNet
  7. G. Di Blasio, “Nonautonomous integro-differential equations in Lp spaces,” Journal of Integral Equations, vol. 10, no. 1–3, pp. 111–121, 1985. View at Google Scholar · View at MathSciNet
  8. R. C. Grimmer, “Resolvent operators for integral equations in a Banach space,” Transactions of the American Mathematical Society, vol. 273, no. 1, pp. 333–349, 1982. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. H. Tanabe, “Linear Volterra integral equations of parabolic type,” Hokkaido Mathematical Journal, vol. 12, no. 3, part 1, pp. 265–275, 1983. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. H. Tanabe, “Remarks on linear Volterra integral equations of parabolic type,” Osaka Journal of Mathematics, vol. 22, no. 3, pp. 519–531, 1985. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. R. A. Adams, Sobolev Spaces, Academic Press, Boston, Mass, USA, 1990.
  12. K. Yosida, Functional Analysis, vol. 123 of Grundlehren der Mathematischen Wissenschaften, Springer, Berlin, Germany, 6th edition, 1980. View at MathSciNet
  13. E. Zeidler, Nonlinear Functional Analysis and Its Applications. II/B, Springer, New York, NY, USA, 1993.
  14. A. N. Kolmogorov and S. V. Fomīn, Reelle Funktionen und Funktionalanalysis, VEB Deutscher Verlag der Wissenschaften, Berlin, Germany, 1975. View at MathSciNet
  15. W. Rudin, Real and Complex Analysis, McGraw-Hill, New York, NY, USA, 3rd edition, 1987. View at MathSciNet
  16. H. W. Alt, Lineare Funktionalanalysis, Springer, Berlin, Germany, 1992.
  17. G. Gripenberg, S.-O. Londen, and O. Staffans, Volterra Integral and Functional Equations, vol. 34 of Encyclopedia of Mathematics and Its Applications, Cambridge University Press, Cambridge, UK, 1990. View at Zentralblatt MATH · View at MathSciNet
  18. I. M. Gel'fand, D. A. Raikow, and G. E. Schilow, Kommutative Normierte Algebren, VEB Deutscher Verlag der Wissenschaften, Berlin, Germany, 1964. View at MathSciNet
  19. W. Rudin, Functional Analysis, McGraw-Hill Series in Higher Mathematics, McGraw-Hill, New York, NY, USA, 1973. View at MathSciNet
  20. O. A. Oleĭnik, A. S. Shamaev, and G. A. Yosifian, Mathematical Problems in Easticity and Homogenization, vol. 26 of Studies in Mathematics and Its Applications, North-Holland, Amsterdam, The Netherlands, 1992. View at MathSciNet
  21. W. Hackbusch, Theorie und Numerik elliptischer Differentialgleichungen, B. G. Teubner, Stuttgart, Germany, 1986.